I Felt Like I was Dying on Ozempic

I feel like I almost died taking Ozempic; it was killing me slowly.

To people using Ozempic for weight loss: Do what you have to do. But it is a diabetes medicine. That’s originally what it was used for.

I took Ozempic for Type 2 diabetes. Both my parents are diabetic and they recommended I talk to my doctor about using that over metformin. Metformin is known to have bad side effects for the first couple of weeks so we were trying to avoid that.

I found out that it can cause pain, pancreatitis, and a lot of other nasty side effects. I was okay for the first few dosages, but then I started to feel sick each time I took Ozempic. Things just got worse and worse.

I felt great for the first few months; my blood sugar was stable and I was losing weight easily.

But after about four months, I started slowly seeing symptoms. I would feel nauseous like I had food poisoning. The symptoms would last for days at a time always after I had taken a shot.

It got to the point where I would spend days throwing up and not able to hold anything in, feeling like I was dying from something that was supposed to help me live.

For days after taking Ozempic I would feel sick. At least once a week, an entire 24 to 48 hours would pass where I couldn’t do anything. I was on the brink of going to the hospital. It was crazy and scary.

 

-ByΒ Chelcy Garrett

Chelcy GarrettΒ is a TikTok influencer, founder of Konnect’d Entertainment, and passionate photographer capturing life’s moments.

Read More Here

LET'S GET STARTED!

To learn more please click contact us and fill out the form. A member of our team will be in touch with you ASAP!